Volume 21, Issue 3
Mathematical Analysis for Quadrilateral Rotated Q1 Element II: Poincare Inequality and Trace Inequality

Ping-bing Ming & Zhong-ci Shi

DOI:

J. Comp. Math., 21 (2003), pp. 277-286

Published online: 2003-06

Preview Full PDF 162 1693
Export citation
  • Abstract

This is the second part of the paper for the mathematical study of nonconforming rotated Q1 element (NRQ1 hereafter) on arbitrary quadrilateral meshes. Some Poincare Inequalities are proved without assuming the quasi-uniformity of the mesh subdivision. A discrete trace inequality is also proved.

  • Keywords

Quadrilateral rotated Q1 element Poincare inequality Trace inequality

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-21-277, author = {}, title = {Mathematical Analysis for Quadrilateral Rotated Q1 Element II: Poincare Inequality and Trace Inequality}, journal = {Journal of Computational Mathematics}, year = {2003}, volume = {21}, number = {3}, pages = {277--286}, abstract = { This is the second part of the paper for the mathematical study of nonconforming rotated Q1 element (NRQ1 hereafter) on arbitrary quadrilateral meshes. Some Poincare Inequalities are proved without assuming the quasi-uniformity of the mesh subdivision. A discrete trace inequality is also proved. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8879.html} }
TY - JOUR T1 - Mathematical Analysis for Quadrilateral Rotated Q1 Element II: Poincare Inequality and Trace Inequality JO - Journal of Computational Mathematics VL - 3 SP - 277 EP - 286 PY - 2003 DA - 2003/06 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8879.html KW - Quadrilateral rotated Q1 element KW - Poincare inequality KW - Trace inequality AB - This is the second part of the paper for the mathematical study of nonconforming rotated Q1 element (NRQ1 hereafter) on arbitrary quadrilateral meshes. Some Poincare Inequalities are proved without assuming the quasi-uniformity of the mesh subdivision. A discrete trace inequality is also proved.
Ping-bing Ming & Zhong-ci Shi . (1970). Mathematical Analysis for Quadrilateral Rotated Q1 Element II: Poincare Inequality and Trace Inequality. Journal of Computational Mathematics. 21 (3). 277-286. doi:
Copy to clipboard
The citation has been copied to your clipboard